Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 14

International Journal of Pure Mathematical Sciences

Volume 14
See as eBook
The product has been placed in your shopping Cart.
P. 1

Approximation of a Function Belonging to the Class Lip (ψ (t), p) by Using [s,an] Means

Authors: Sanjay Mukherjee

Citation: S. Mukherjee "Approximation of a Function Belonging to the Class Lip (ψ (t), p) by Using [s,an] Means", The Bulletin of Society for Mathematical Services and Standards, Vol. 14, pp. 1-6, 2015

P. 7

Beal Conjecture

Authors:

Citation: "Beal Conjecture", The Bulletin of Society for Mathematical Services and Standards, Vol. 14, pp. 7-27, 2015

P. 28

The Simplest Meijer's G-Function G0,11,0 as the Radial Functions of the Hydrogen Atom

Authors: A. Pishkoo

Citation: A. Pishkoo "The Simplest Meijer's G-Function G0,11,0 as the Radial Functions of the Hydrogen Atom", The Bulletin of Society for Mathematical Services and Standards, Vol. 14, pp. 28-32, 2015

P. 33

The Meijer's G-Functions: Convenient for Describing β Decay in Unstable Nuclei

Authors: A. Pishkoo

Citation: A. Pishkoo "The Meijer's G-Functions: Convenient for Describing β Decay in Unstable Nuclei", The Bulletin of Society for Mathematical Services and Standards, Vol. 14, pp. 33-36, 2015